Show simple item record

Iterative refinement for Neville elimination

dc.contributor.authorAlonso Velázquez, Pedro 
dc.contributor.authorDelgado Gracia, Jorge 
dc.contributor.authorGallego Amez, Rafael 
dc.contributor.authorPeña, Juan Manuel
dc.date.accessioned2013-01-30T10:04:12Z
dc.date.available2013-01-30T10:04:12Z
dc.date.issued2009
dc.identifier.citationInternational Journal of Computer Mathematics, 86(2), p. 341-353 (2009); doi:10.1080/00207160802044134spa
dc.identifier.issn0020-7160
dc.identifier.urihttp://hdl.handle.net/10651/7676
dc.format.extentp. 341-353spa
dc.language.isoeng
dc.relation.ispartofInternational Journal of Computer Mathematicsspa
dc.sourceSCOPUSspa
dc.source.urihttp://www.scopus.com/inward/record.url?eid=2-s2.0-57349123673&partnerID=40
dc.titleIterative refinement for Neville eliminationspa
dc.typeinfo:eu-repo/semantics/article
dc.identifier.local20090811spa
dc.identifier.doi10.1080/00207160802044134
dc.type.dcmitextspa
dc.relation.publisherversionhttp://dx.doi.org/10.1080/00207160802044134spa


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record